# SDR UPS03441098

- Difficulty date: July 22, 2003
- Submitted: August 15, 2003
- Operation: Air carrier
- Aircraft: N676UP
- Make and model: Boeing 747123
- Aircraft serial: 20101
- Aircraft time: 77,950 hours, 21,828 cycles
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Frame
- Part number: 65B9041247
- Part serial: NSN
- Condition: Cracked
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C,  NR 2 PYLON REAR MOUNT BULKHEAD FOUND CRACKED AT FORWARD AND AFT FRAME WEB AT STA 221.  NR 2 PYLON REAR MOUNT BULKHEAD REPAIRED PER HX RS R54-53-35045 AND UPS ENGINEERING FILE NUMBER 747-54-20039.
